# SDR AALA20140719002

- Difficulty date: July 19, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 89,921 hours, 14,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 020180001
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 36H MISSING LENS.  REPLACED LENS FOR EMER LIGHT AT SEAT 36H. OPERATIONS CHECKED NORMAL.
